Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Which medication should I use to treat the scar on my upper lip which got burned while hair removing through waxing ?

i removed my upper lip hair through waxing and my skin got burnt. i didnt apply anything it got healed by itself but now i have perminant darker skin of my upper lip than rest of my face. i have bought webber vitamin e cream but i m not sure if i can apply that. what should i use to remove that scar please help!
Asked On : Wed, 28 Mar 2012
Answers:  2 Views:  505
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
thanks for writing in.

You may apply vitamin E cream in morning and Vitamin C cream at night.

Gradually it should decrease the pigmentation.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear bird..,
Thnaks for choosing HCM..,
WAXING...commonly produce irritation and inflammation..,
called..PIP...Post Pigmented Inflammation..,
This is Bcoz of pulling of Hair buds..,
So follow..,
1) Morning ...use Good Moisturizing cream..,
2) Night times use...Kojic cream and Vit C..,
3) Tab..Lycopene....daily for 10 days..,
Take plenty of Fruits and green vegetables..,
ok...good luck..,

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor